Tylenol Extra Strength eZ Tabs
Description & Features
Get fast relief of headaches, aches and pain, and fever reduction with Tylenol Extra Strength 500mg eZ Tabs that are tough on pain, but gentle on your stomach. Containing 500 milligrams of acetaminophen in each tablet, Tylenol Extra Strength offers fast and effective relief of pain and fever. These easy-to-swallow tablets act quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis pain, minor muscle sprains and strains, menstrual cramps and aches and pains due to cold and flu.
Format: eZ Tabs (easy to swallow, sweet-coated tablets)
- Easy-to-swallow tablets
- Relief for headaches, tension headaches, and mild to moderate migraines
- Relief for mild to moderate arthritis pain, minor muscle sprains and menstrual cramps
Dosage: Adult use only (12 years and older): Take 1 caplet or tablet every 4 – 6 hours. If pain or fever does not respond to 1 caplet or tablet, take 2 caplets or tablets at next dose. Do not take more than 8 caplets or tablets per day.
Medicinal Ingredient: Acetaminophen, 500 mg
Non-Medicinal Ingredients (alphabetical): carnauba wax, cellulose, corn starch, FD&C red no. 40, FD&C yellow no. 6, hypromellose, iron oxide black, polyethylene glycol, polysorbate 80, povidone, sodium starch glycolate, stearic acid, sucralose, titanium dioxide.
Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days or fever lasts more than 3 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.
WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15–30°C (59–86°F).
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
No Information Provided
Similar Headache & Fever
Other Tylenol Products
Rated 3 out of 5 by Anonymous from Non-Medicinal Ingredients This is one of the only pain relief medications I can take, It is effective and coated'; BUT, please, please - remove sweetening ingredients such as sucralose, sorbitol, fructose .. etc - these sugars are OFFENSIVE to almost ALL who suffer G/i ailments. In the reviews one woman wrote "Cant keep it down". It grieves my G/i system also - nausea,pain, bloating, gas -.please review common sugar intolerances, and effects on IBS, all inflammatory diseases, etc. I would like to continue using the product: my diagnoses include Rheumatoid Arthritis, Fibromyalgia, IBS, etc.,so please- I need pain relief without this ingredient - a med does not have to taste sweet. Thank you.
Date published: 2020-08-06
Rated 5 out of 5 by Anonymous from This Product Tylenol Extra Strength is Dependable I have always used and trusted Tylenol Extra Strength ever since I can remember.I take it for my back pain injury and I take it for my Arthritis and Headaches.It is the one product that I have come to lean on and depend on for pair for years.It doesn't cost that much,about the same as other pain management pills and I love how it comes also in a Gel Caplet.Tylenol extra strength takes care of all my aches and pains and I would be lost without them.They are easy to swallow with a glass of water and they are not hard on the stomach.Thlenol Extra Strength goes to work fast ans I can feel the difference in about 10 minutes after taking it .My pain is almost gone and I can get on to my day and do my work.I would definitely recommend this product.
Date published: 2016-09-09
Rated 5 out of 5 by Anonymous from Almost Immediate Relief I have lower back pain for a while and when the pain was unbearable I took Tylenol and it worked within 20 minutes.
Date published: 2019-03-28
Rated 5 out of 5 by Anglewings from Good For What Hurts You I have been taking Tylenol Extra Strengtth now for a few years for pain control and I wouldn't use anything else because,Tylenol Extra Strength is the only one for me.I suffer from a back injury and over the years have tried many pain control Pills but nothing seem to work,some for only a couple of hours and some,not at all.Tylenol is the one for me because,I have real pain and with this ,I need something that will work for me.Sometimes if I got a Headache or feeling miserable for any ailment,I take two Tylenol Extra Strength and within no time,the pain is gone.I would recommend Tylenol Extra Strength for your Aches and Pains and anything else that hurt.
Date published: 2014-10-09
Rated 5 out of 5 by Amma from Go to medicine this painkiller is truly amazing....it works for lots different pains...
Date published: 2017-02-10
Rated 4 out of 5 by scr274 from Back Pain Relief My husband has used this product in the past to help relieve his back and shoulder pain. From our experience, it is effective in pain relief - especially when combined with a drug free remedy such as using hot packs.
Date published: 2016-05-02
Rated 5 out of 5 by Anonymous from Helped me deal with sensitive tooth I had my tooth filled and it was very sensitive and it hurted as well, so i went out to buy whatever painkillers there are, and just decided to buy these since they were pretty cheap and have quite a lot. When i first swallowed the pill, it took about 45 minutes for it to actually start working, pretty long i could say. It worked great stopping my tooth from hurting, but it only lasted about an hour.
Date published: 2018-07-24
Rated 5 out of 5 by tazpc from Love the EZ tabs my go to for pain relief. Works even on my toughest headaches
Date published: 2018-07-04